# SDR R61A20100443

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 8,334 hours, 6,643 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 3357
- Condition: Failed
- Location: Le Slat
- Part time: 1,343 hours, 1,083 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLAT FAIL ON APPROACH, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT AT PIT.  MAINTENANCE REMOVED AND REPLACED THE LT OUTBOARD SLAT 3/4 SKEW SENSOR PER EMB AMM, AND OPS CHECK GOOD.  A/C WAS THEN RETURNED TO SERVICE.
